CureZone   Log On   Join
 

Re: Low cortisol but supplement sensitivity by ways_of_wisdom ..... Adrenal Fatigue Forum

Date:   8/29/2012 2:59:45 PM ( 10 years ago ago)
Hits:   4,452
URL:   https://curezone.org/forums/fm.asp?i=1979526

Although you listed several things that may cause the “wired” feeling, it is not clear to me that you've been taking all of those, the only thing that seems clear to me is that you're taking Vit. C and panthetine, so perhaps you should clarify, because if you are taking a glandular it's not even advised, except maybe for a short time. I read somewhere that (which I myself have taken), herbals and Rx drugs compare to whipping a tired horse to make it run.  Dr. Lam explains in his site, I think in the section about Adrenal Crashes & Recovery Cycle, that some supplements taken at the wrong time can do more harm than good.

 

Myself, because I'm more and more convinced an imbalance between copper and zinc is what causes and/or perpetuates AF, zinc is what I'm taking along the C, magnesium, calcium, manganese, molibdenum & potassium.  Can't say I'm a "ball of fire" but not having my worst symptoms anymore is a very welcome improvement for me and to me it means I'm once again allowing my body to recover.


 

<< Return to the standard message view

fetched in 0.11 sec, referred by curezone.org/forums/fmp.asp?i=1979526